| Model Number |
G3603514 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding an event happened during post-op of the reported products.It was reported that, there was loosening of the right c6 lateral mass screw (lms) and c7 pedicle screw (ps) after the initial operation.Revision surgery was performed to explant the right c6 lms and c7 pedicle screw.During the revision, c6 bilateral pedicle screws were implanted, and right c7 pedicle screw was sized up.(f3.5/24 has been changed to f4.5/26).Procedure or technique performed during initial surgery was meta c6-th4 fixation.There were no patient symptoms or complications reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.